Duality orbits of non-geometric fluxes

Dibitetto, G., Fernandez-Melgarejo, J. J., Marques, D. & Roest, D., Nov-2012, In : Fortschritte der physik-Progress of physics. 60, 11-12, p. 1123-1149 27 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard



  • G. Dibitetto
  • J. J. Fernandez-Melgarejo
  • D. Marques
  • D. Roest

Compactifications in duality covariant constructions such as generalised geometry and double field theory have proven to be suitable frameworks to reproduce gauged supergravities containing non-geometric fluxes. However, it is a priori unclear whether these approaches only provide a reformulation of old results, or also contain new physics. To address this question, we classify the T- and U-duality orbits of gaugings of (half-)maximal supergravities in dimensions seven and higher. It turns out that all orbits have a geometric supergravity origin in the maximal case, while there are non-geometric orbits in the half-maximal case. We show how the latter are obtained from compactifications of double field theory. (C) 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Original languageEnglish
Pages (from-to)1123-1149
Number of pages27
JournalFortschritte der physik-Progress of physics
Issue number11-12
Publication statusPublished - Nov-2012


  • Double field theory, gauged supergravities, flux compactifications, GAUGED SUPERGRAVITIES, DIMENSIONS

Download statistics

No data available

ID: 5712149